# SDR DLM88980165

- Difficulty date: January 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RT HYD PRESS WENT TO ZERO WITH - RIGHT HYD LOW, MSG ON OAP.  FOLLOWED POM PROCEDURES AUX/TRANS PUMPS TURNED ON.  PRESS RETURNED TO NORMAL DECLARED EMERGENCY.  REPLACED RT ENG HYD PUMP AND FILTERS.
